# SDR 7GMB2013111517701

- Difficulty date: November 13, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 431 hours, 198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Acm
- Part time: 431 hours, 198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

NR 2 PACK ACM FAILED CAUSING LOUD GRINDING NOISE WHEN SELECTED.  ACM WAS REMOVED.  SHOP FINDING REPORT SAYS THE ACM WAS SEIZED. OVERHEATED FAN JOURNAL BEARING RESULTED IN UNIT FAILURE.
